It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-04-2013, 05:48 PM   #1
Junior Member
(male)
 
Join Date: Apr 2013
Posts: 11
Thatmoment HB User
Glan Dry & Excess Smegma? (Result of Anti-Biotics)

Hello, I am a healthy 19 year old male.

Just a few months ago, I suffered a out of the blue knee injury called a "Effusion"
(The knee swells up with liquid)

I got checked into the hospital to get it fixed, they gave me 2 needles in my rear to help stop the swelling & proscribed me Ran-ciproflox and Apo-ketorolac prior to taking one of the two, I began to notice a few days later that the tip of my foreskin was seriously cracked and showing red scars(because of the cuts that formed)

I didn't bother trying to pull my foreskin back as it was too painful, flaccid and erect was impossible.

I eventually pulled it back after using vitamin E moisturizer and noticed cheesy thick gunk under my foreskin, I cleaned it off with water in the shower and dried it completely as instructed by looking up it.

I stopped taking both pills and a weeks later I noticed it was improving BUT!

I now know a new problem.
under my foreskin an all around my glan it is NOT glossy moist anymore it is dry and my skin can not glide across my glan without my finger sticking to the non-moist/lube skin of my penis glan.

Smegma is still forming every day or second day even with cleaning.

I do not know what to do.
I tried smearing Cocoa butter with Avec Vitamin E and leaving it over night and reapply after a shower but that did absolutely NOTHING to help.

Do I still have some form of infection due to the anti-biotics?
Do I need to get some anti-fungal?

Because of these anti-biotics and my knee I can not really see myself you know enjoying having to wash this gunk away every single day nor having a dry glan.

I would really appreciate it if somebody could enlighten me on what to do.

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-08-2013, 05:32 AM   #2
Senior Veteran
(male)
 
Join Date: May 2006
Location: United States
Posts: 1,118
cleansweap HB Usercleansweap HB Usercleansweap HB Usercleansweap HB User
Re: Glan Dry & Excess Smegma? (Result of Anti-Biotics)

If you were not having this problem before taking the knee medication, I would think that your problem is a side-effect from the medication. Once the medication is totally out of your system everything will return to normal. Mean time, you might try using some soap/body wash when you bathe. Use one with out the perfumes and chemicals. Doctors has always suggested using Dove. Ivory soap is good, but it totally dries out your skin. Long story short, you might ask the pharmacist to recommend a soap that won't dry out your skin and leave a soap film. Water alone don't always help clear away smegma. It works with some men, but with some of us, like myself, you need some old fashioned soap! LOL. Good luck

 
Reply With Quote
Reply Reply

Tags
smegma



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra




TOP THANKED CONTRIBUTORS



boscot (24), Fles (22), Geoff B (20), mc7 (12), orion (9), ScrotumRelief (9), cleansweap (7), WildNorth (7), ladybud (7), keil (6)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!